RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 2, Pages 206–224 (Mi mz1820)  

This article is cited in 8 scientific papers (total in 8 papers)

Rudolph diagrams and an analytic realization of the Vitushkin covering

S. Yu. Orevkov

Scientific Research Institute for System Studies of RAS

Abstract: An example of a three-sheeted covering over the ball in $\mathbb C^2$ is constructed. The covering is the union of a four-dimensional ball with an analytic disk. The projection of the ball is a local homeomorphism ramified along the disk, whose projection is a part of an algebraic curve.

DOI: https://doi.org/10.4213/mzm1820

Full text: PDF file (892 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:2, 153–164

Bibliographic databases:

UDC: 515.16
Received: 20.05.1995

Citation: S. Yu. Orevkov, “Rudolph diagrams and an analytic realization of the Vitushkin covering”, Mat. Zametki, 60:2 (1996), 206–224; Math. Notes, 60:2 (1996), 153–164

Citation in format AMSBIB
\Bibitem{Ore96}
\by S.~Yu.~Orevkov
\paper Rudolph diagrams and an analytic realization of the Vitushkin covering
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 2
\pages 206--224
\mathnet{http://mi.mathnet.ru/mz1820}
\crossref{https://doi.org/10.4213/mzm1820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429122}
\zmath{https://zbmath.org/?q=an:0897.57002}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 2
\pages 153--164
\crossref{https://doi.org/10.1007/BF02305179}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WE97100023}


Linking options:
  • http://mi.mathnet.ru/eng/mz1820
  • https://doi.org/10.4213/mzm1820
  • http://mi.mathnet.ru/eng/mz/v60/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, “On the homology of a ramified covering over $\mathbb C^2$”, Math. Notes, 64:6 (1998), 726–731  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. G. Vitushkin, “A criterion for the representability of a chain of $\sigma$-processes by a composition of triangular chains”, Math. Notes, 65:5 (1999), 539–547  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. G. V. Egorov, “Example of a Five-Sheeted Exotic Covering over $\mathbb C^2$”, Math. Notes, 71:4 (2002), 486–499  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. S. Bystrikov, “On the Equivalence of Elementary Chains of Monoidal Transformations of the Projective Plane”, Math. Notes, 73:5 (2003), 611–617  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. G. V. Egorov, “Branched Coverings over $\mathbb C^2$ and the Jacobian Conjecture”, Math. Notes, 76:2 (2004), 161–169  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Zoladek H., “An application of Newton-Puiseux charts to the Jacobian problem”, Topology, 47:6 (2008), 431–469  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Feller P., “Optimal cobordisms between torus knots”, Commun. Anal. Geom., 24:5 (2016), 993–1025  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Hayden K., “Cross-Sections of Unknotted Ribbon Disks and Algebraic Curves”, Compos. Math., 155:2 (2019), 413–423  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:69
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019